MathSciNet Relay Station
MathSciNet bibliographic data
MR888888 (88d:17010) 17B50 (17B10)
Friedlander, Eric M.; Parshall, Brian J. Representations of mod $p$ Lie algebras. Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 1, 129–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement